Skip to Main content Skip to Navigation
Journal articles

Identification scheme for switched linear systems in presence of bounded noise

Abstract : This paper proposes an online switched linear system identification algorithm based on a modified outer bounding ellipsoid algorithm. It alternates between estimating discrete states and system parameters. This algorithm can be adapted to solve offline identification as well as MIMO system identification. Some geometric intuition is also provided. Simulation results show that the algorithm has improvement in both estimation error and computation time over existing algorithms.
Document type :
Journal articles
Complete list of metadata

https://hal-normandie-univ.archives-ouvertes.fr/hal-03345237
Contributor : Mathieu Pouliquen Connect in order to contact the contributor
Submitted on : Wednesday, September 15, 2021 - 1:35:54 PM
Last modification on : Saturday, June 25, 2022 - 9:56:50 AM

Identifiers

Citation

Abdelhak Goudjil, Mathieu Pouliquen, Eric Pigeon, Olivier Gehan. Identification scheme for switched linear systems in presence of bounded noise. International Journal of Modelling, Identification and Control, Inderscience, 2019, 33 (1), pp.76-88. ⟨10.1504/IJMIC.2019.103967⟩. ⟨hal-03345237⟩

Share

Metrics

Record views

17